# SDR AALA20100905LGA01

- Difficulty date: September 5, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 61,225 hours, 31,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 15328
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS AT ROWS 3 TO 6 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY CEILING LIGHT AT ROWS 3 TO 6.  OPS CHECKED NORMAL.
